Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 102, NWS Gaylord, MI

November 25, 2017

NWS Gaylord, MI issued this small craft advisory at Nov 25, 2017, 10:57 PM EST. It took effect at Nov 26, 2017, 7:00 AM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2017, 10:57 PM EST (03:57 UTC)
In effect from
Nov 26, 2017, 7:00 AM EST
Expired
Nov 27, 2017, 8:00 AM EST
In force
25 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

568 
WHUS73 KAPX 260357
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1057 PM EST SAT NOV 25 2017

LSZ321-322-261200-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-171126T0400Z/
/O.NEW.KAPX.SC.Y.0102.171126T1200Z-171127T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1057 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ323-341-342-344>346-261200-
/O.CAN.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.CON.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1057 PM EST SAT NOV 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO
7 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-261200-
/O.EXT.KAPX.SC.Y.0101.000000T0000Z-171127T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1057 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
5 follow-up statements
584 
WHUS73 KAPX 260843
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
343 AM EST SUN NOV 26 2017

LSZ321-261645-
/O.UPG.KAPX.SC.Y.0102.171126T1200Z-171127T0000Z/
/O.EXA.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
343 AM EST SUN NOV 26 2017

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-LMZ323-341-342-344>346-261645-
/O.CON.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
343 AM EST SUN NOV 26 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ322-261645-
/O.CON.KAPX.SC.Y.0102.171126T1200Z-171127T0000Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
343 AM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-261645-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171127T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
343 AM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
409 
WHUS73 KAPX 261451
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
951 AM EST SUN NOV 26 2017

LHZ345>347-LMZ323-341-342-344>346-LSZ321-262300-
/O.CON.KAPX.GL.W.0032.000000T0000Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
951 AM EST SUN NOV 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ322-262300-
/O.CON.KAPX.SC.Y.0102.000000T0000Z-171127T0000Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
951 AM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-262300-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171127T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
951 AM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
702 
WHUS73 KAPX 261959
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
259 PM EST SUN NOV 26 2017

LSZ321-270400-
/O.CAN.KAPX.GL.W.0032.000000T0000Z-171127T0000Z/
/O.EXB.KAPX.SC.Y.0102.000000T0000Z-171127T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
259 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-270400-
/O.CAN.KAPX.GL.W.0032.000000T0000Z-171127T0000Z/
/O.EXB.KAPX.SC.Y.0102.000000T0000Z-171127T0400Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
259 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-270400-
/O.CAN.KAPX.GL.W.0032.000000T0000Z-171127T0000Z/
/O.EXB.KAPX.SC.Y.0102.000000T0000Z-171127T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
259 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-270400-
/O.UPG.KAPX.SC.Y.0101.000000T0000Z-171127T0000Z/
/O.EXB.KAPX.GL.W.0032.000000T0000Z-171127T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
259 PM EST SUN NOV 26 2017

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347-270400-
/O.EXT.KAPX.GL.W.0032.000000T0000Z-171127T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
259 PM EST SUN NOV 26 2017

...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ322-270400-
/O.EXT.KAPX.SC.Y.0102.000000T0000Z-171127T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
259 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-270400-
/O.EXT.KAPX.SC.Y.0101.000000T0000Z-171127T0400Z/
STURGEON PT TO ALABASTER MI-
259 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
766 
WHUS73 KAPX 270330
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1030 PM EST SUN NOV 26 2017

LHZ347-348-271000-
/O.CAN.KAPX.GL.W.0032.000000T0000Z-171127T0400Z/
/O.EXB.KAPX.SC.Y.0102.000000T0000Z-171127T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1030 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ345-346-270430-
/O.CAN.KAPX.SC.Y.0102.000000T0000Z-171127T0400Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1030 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ323-341-342-344-LSZ321-322-271000-
/O.EXT.KAPX.SC.Y.0102.000000T0000Z-171127T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1030 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-271000-
/O.EXT.KAPX.SC.Y.0101.000000T0000Z-171127T1000Z/
STURGEON PT TO ALABASTER MI-
1030 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-271000-
/O.EXT.KAPX.SC.Y.0102.000000T0000Z-171127T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
1030 PM EST SUN NOV 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
875 
WHUS73 KAPX 270838
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 AM EST MON NOV 27 2017

LMZ344-LSZ321-271645-
/O.CAN.KAPX.SC.Y.0102.000000T0000Z-171127T1000Z/
/O.NEW.KAPX.GL.W.0033.171128T0100Z-171128T1300Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
338 AM EST MON NOV 27 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ323-341-342-LSZ322-270945-
/O.CAN.KAPX.SC.Y.0102.000000T0000Z-171127T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
338 AM EST MON NOV 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ349-270945-
/O.CAN.KAPX.SC.Y.0101.000000T0000Z-171127T1000Z/
STURGEON PT TO ALABASTER MI-
338 AM EST MON NOV 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ345-346-271645-
/O.NEW.KAPX.GL.W.0033.171128T0100Z-171128T1300Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 AM EST MON NOV 27 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347-348-271300-
/O.EXT.KAPX.SC.Y.0102.000000T0000Z-171127T1300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
338 AM EST MON NOV 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:18 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Nov 25, 9:18 PM EST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
918 PM EST Sat Nov 25 2017

.UPDATE...
Issued at 918 PM EST Sat Nov 25 2017

Evening surface analysis reveals lake aggregate troughing from
eastern Lake Superior down through northern Lake Huron. NW flow
and abundant lake induced cloud cover remains draped across most
of the CWA...along with very light lake snow showers/flurries in
the usual spots...although snow shower activity has been dwindling
steadily over the last few hours.

Rest of tonight...large expanse of high pressure and dry air spans
much of the central CONUS and poised to nose into the region over
the next several hours and bring an eventual end to remaining snow
showers/flurries. Lake cloud cover likely to stick around through
the night before thinning out Sunday as low level flow backs SW
and warmer air returns.

&&

.NEAR TERM...(Tonight through Sunday)
Issued at 223 PM EST Sat Nov 25 2017

High impact weather potential: None.

Pattern synopsis and forecast:

One mid level trough is crossing nrn Michigan attm, while another
weaker trough.vorticity max was diving toward Lake Superior. Some of
the coldest air is settling in from the NW behind a secondary cold
front that in pressing across nrn lower Michigan. The lake effect
component to the scattered rain and snow showers is rather paltry,
and been more cellular in nature, but moisture flux off the Lakes is
occurring. Amount of moisture to work with is pretty shallow, and
the better enhancement with mid level moisture with the upper
troughing is starting to move on out. Lake effect is really
dwindling back across Lake Superior, per regional radar, where
conditions are even more harsh for shower development. Generally
speaking, inversion heights were around 6kft, but fall off to less
than 4kft back across Lake Superior.

Scattered to numerous lake rain and snow showers will turn all snow
over the next few hours, but there is also the expectation for
coverage and intensity to dwindle with time behind the passage of
the mid level troughing. Inversion heights will be below 4kft all
areas later this evening. This will result in little to no
accumulation. Of course it will take some time to get rid of some
pesky shallow lake cloud, which makes for a tough temperature
forecast tonight. Trends are for colder low temps tonight in the
upper teens to 20s. Rather uneventful heading into Sunday. We will
have another shortwave and cold front that comes down into the
region, more so impacting eastern upper, but with only a possible
period of rain and snow showers. Again, little to no accumulation.
Highs in the 35F to 40F range most areas and at least some sun for
mainly south of the Mighty Mac.

&&

.SHORT TERM...(Sunday night through Tuesday)
Issued at 223 PM EST Sat Nov 25 2017

...Above normal temperatures to continue...

High impact weather potential...Nothing.

Pattern synopsis/forecast...Central NOAM flow regime remains
relentless, with an aggressive Pacific sending multiple waves and a
widely fluctuating temperature pattern across the region. However,
fast flow is definitely preventing any type of polar connection to
these passing waves, also supporting continuation of above normal
temperatures. This trends shows no signs of ending anytime soon,
with one passing wave/trough axis set to spin out of the region
Sunday evening, with yet another set to arrive on Tuesday.

Primary forecast concerns/challenges: Not much to be honest. "Main"
concerns centers on temperature/cloud trends and addressing some
very low end shower potential on Tuesday.

Details: Decaying cold front tied to passing clipper-type system
drops into the area Sunday evening. All primary forcing/deeper
moisture passes by to our northeast with the parent low, leaving
behind a plume of low level moisture and very weak support along
approaching front. Might be just enough moisture/lift to produce a
bit of drizzle/flurries for areas up near the SOO, but sure wouldn't
count on it. Surface ridge, followed by its mid level likeness,
build into and across northern Michigan overnight Sunday through
Monday evening, bringing dry conditions and slightly above normal
temperatures along with them.

And, as the pattern would dictate, next fast moving wave and its
attendant cold front arrives sometime on Tuesday. Timing of frontal
passage will have plenty to say on just how warm temperatures get
Tuesday. Strong pre-frontal warm air advection will definitely
support a very mild day, with widespread readings back into the 50s
a real possibility, especially if a slower cold frontal passage is
realized. Unfortunately, still plenty of debate on exactly when that
passage will occur. As for rain chances...not much. All appreciable
moisture passes well to our north with the surface low. Suppose a
few light showers/sprinkles can be wrung out as mid level support is
actually pretty decent, but still fully expect most areas to remain
dry.

.LONG TERM...(Tuesday night through Saturday)
Issued at 223 PM EST Sat Nov 25 2017

Above normal temperatures will continue through the extended. A
system Thursday looks to bring the best chance of widespread
precipitation. Those above normal highs will keep any precipitation
liquid during the day, but overnight lows will support a changeover
to snow. After that it looks to be warm and quiet, as height rises
build into the region, possibly even into next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 734 PM EST Sat Nov 25 2017

MVFR/low VFR lake induced cloud cover will remain shrouded across
much of northern lower Michigan tonight...along with a little bit
of light lake effect snow showers/flurries impacting PLN and TVC.
Winds back southwest on Sunday pulling warmer air into the region
and eroding the lake cloud cover...returning all terminal sites
to VFR.

Otherwise...gusty NW winds subside later tonight and back
westerly...then southwesterly on Sunday with some gusts returning
during the day.

&&

.MARINE...
Issued at 1250 PM EST Sat Nov 25 2017

Had to issue a quick and short gale warning for Whitefish Bay and
the nrn end of the St. Mary's through early evening while the
gradient got tight enough for low end gales. Despite winds
weakening tonight, they ramp back up out of the SW then West
Sunday ahead of the next cold front. Issued a gale warning for
Lake Michigan/Straits and far nrn Lake Huron to account for
coastal convergence and funneling through the Straits to reach
those gale speeds. Higher pressure and lighter winds then takes
more control Sunday night into Monday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 11 PM EST this evening for LHZ345>349.
     GALE WARNING from 7 AM to 7 PM EST Sunday for LHZ345>347.
LM...SMALL CRAFT ADVISORY until 11 PM EST this evening for LMZ323-341-
     342-344>346.
     GALE WARNING from 7 AM to 7 PM EST Sunday for LMZ323-341-342-
     344>346.
LS...GALE WARNING until 11 PM EST this evening for LSZ321-322.
&&

UPDATE...BA
NEAR TERM...SMD
SHORT TERM...MB
LONG TERM...AM
AVIATION...BA
MARINE...SMD
Hazardous weather outlook, Nov 25, 3:59 PM EST, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
359 PM EST Sat Nov 25 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-262100-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
359 PM EST Sat Nov 25 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...This afternoon and tonight.

Gale force gusts will persist into this evening over Whitefish
Bay and in the northern Saint Mary's river system.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Gale force winds are expected Sunday in portions of the nearshore
waters surrounding northern Michigan. Please see the latest marine
forecasts for further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.